# SDR AWXA9500751

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND L1 DOOR AND R1 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY AT L1 DOOR, OPS CHECK GOOD.  (X)
